# SDR DALA13027963216

- Difficulty date: June 9, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N316US
- Make and model: Airbus A320-211
- Aircraft serial: 192
- Aircraft time: 67,893 hours, 30,324 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON FLOORBEAM STRUCTURE LOCATED AFT PAX CABIN AT FR 68+5" LEVEL Y-765;  REPLACED FLOORBEAM LOCATED AFT PAX CABIN AT FR 68+5" LEVEL -Y765 IAW SRM 51-72-11 AND DWG D53472000.
